Revistas
Artículos
Publicaciones
Documentos
REVISTA
IEEE TRANSACTIONS ON INFORMATION THEORY
TODAS
Inicio
/
IEEE TRANSACTIONS ON INFORMATION THEORY
/
Vol: 45 Núm: 4 Par: 0 (1999)
/
Artículo
ARTÍCULO
TITULO
CORRESPONDENCE - Sequences with Almost Perfect Linear Complexity Profiles and Curves Over Finite Fields
Xing
C P
Lam
K Y
Resumen
No disponible
PÁGINAS
pp. 1267 - 1270
NÚMERO
Volumen: 45 Número: 4 Parte: 0 (1999)
MATERIAS
INGENIERÍA Y CONSTRUCCIÓN CIVIL
REVISTAS SIMILARES
Algorithms
Aerospace
Water
Artículos similares
CORRESPONDENCE - A Construction of OFDM 16-QAM Sequences Having Low Peak Powers
Acceso
Rössing, C; Tarokh, V
Pág. 2091 - 2093
Revista:
IEEE TRANSACTIONS ON INFORMATION THEORY
CORRESPONDENCE - On the Linear Complexity of Hall's Sextic Residue Sequences
Acceso
Kim, J-H; Song, H-Y
Pág. 2094 - 2095
Revista:
IEEE TRANSACTIONS ON INFORMATION THEORY
CORRESPONDENCE - A Conjecture on Binary Sequences with the "Trinomial Property"
Acceso
Cusick, T W; Gong, G
Pág. 426 - 427
Revista:
IEEE TRANSACTIONS ON INFORMATION THEORY
CORRESPONDENCE - New Families of Binary Sequences with Optimal Three-Level Autocorrelation
Acceso
Ding, C; Helleseth, T; Martinsen, H
Pág. 428 - 432
Revista:
IEEE TRANSACTIONS ON INFORMATION THEORY
CORRESPONDENCE - A Zero-Delay Sequential Scheme for Lossy Coding of Individual Sequences
Acceso
Linder, T; Lugosi, G
Pág. 2533 - 2537
Revista:
IEEE TRANSACTIONS ON INFORMATION THEORY
Revistas destacadas
Infrastructures
Informed Infraestructure
BiT
Revista de la Construcción
Ver todas las revistas